Alert archive / Wisconsin / River Flood Warnings in 2010
River Flood Warning 9, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Mar 13, 2010, 8:56 PM CST for Sauk County, Wisconsin. It took effect at Mar 15, 2010, 2:03 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 13, 2010, 8:56 PM CST (02:56 UTC)
- In effect from
- Mar 15, 2010, 2:03 PM CDT
- Expired
- Mar 14, 2010, 3:38 PM CDT
- In force
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Sauk County, WI
The radar
The La Crosse radar (KARX), 109 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Baraboo River near Baraboo (BABW3).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 22 ft
- Major stage
- 23.1 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05405000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
104 WGUS83 KMKX 140256 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 856 PM CST SAT MAR 13 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...ILLINOIS... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY SUGAR RIVER AT BRODHEAD AFFECTING ROCK AND GREEN COUNTIES WIC111-141456- /O.NEW.KMKX.FL.W.0009.100314T1136Z-100317T0725Z/ /BABW3.1.ER.100314T1136Z.100316T0000Z.100317T0125Z.NO/ 856 PM CST SAT MAR 13 2010 * AT 8:00 PM SATURDAY THE STAGE WAS 15.7 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 16.2 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 16.0 FEET...THE EFFECTS OF FLOODING ARE CONFINED MAINLY TO AGRICULTURAL LAND. $$ WIC059-ILC097-141455- /O.CON.KMKX.FL.W.0006.000000T0000Z-000000T0000Z/ /NMSW3.1.ER.100311T1030Z.100316T0000Z.000000T0000Z.NO/ 856 PM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * AT 8:00 PM SATURDAY THE STAGE WAS 11.8 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY MONDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 12.2 FEET...WATER IS INTO THE LOWER LEVELS OF SOME HOMES IN THE TOWN OF SALEM AND THE VILLAGE OF SILVER LAKE. $$ WIC045-141455- /O.CON.KMKX.FL.W.0008.100314T0805Z-100316T0900Z/ /MTNW3.1.ER.100314T0805Z.100315T0600Z.100316T0300Z.NO/ 856 PM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE PECATONICA RIVER AT MARTINTOWN. * AT 8:00 PM SATURDAY THE STAGE WAS 13.4 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 13.7 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY BEFORE MIDNIGHT. * IMPACT...AT 13.5 FEET...FLOODWATERS AFFECT MARTINTOWN ROAD AND WEST RIVER ROAD IN THE MARTINTOWN AREA. UPSTREAM IN THE BROWNTOWN AREA...FLOODWATERS AFFECT HIGHWAY MM AND WEST INDIES ROAD. $$ WIC045-105-141455- /O.CON.KMKX.FL.W.0007.000000T0000Z-100316T1826Z/ /BROW3.1.ER.100312T0615Z.100314T0600Z.100316T1226Z.NO/ 856 PM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * AT 8:00 PM SATURDAY THE STAGE WAS 5.7 FEET. * FLOOD STAGE IS 5.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * IMPACT...AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK...INCLUDING THE BOAT RAMP. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME BARABOO 16.0 14.0 15.74 08 PM 03/13 NEW MUNSTER 10.0 9.0 11.75 08 PM 03/13 MARTINTOWN 13.5 9.5 13.35 08 PM 03/13 BRODHEAD 5.0 4.5 5.65 08 PM 03/13 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BARABOO 15.74 08 PM 03/13 M 16.35 07 PM 03/15 MARTINTOWN 13.35 08 PM 03/13 M 13.86 01 AM 03/15 BRODHEAD 5.68 04 PM 03/13 M 5.70 12 AM 03/14 NEW MUNSTER 11.75 08 PM 03/13 0.40 12.25 07 PM 03/15 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (BABW3) 6-HOUR PREDICTED PRECIPITATION AMOUNTS (IN.) BARABOO: 6 PM-MIDN 0.00 BARABOO: MIDN-6 AM 0.00 BARABOO: 6 AM-NOON 0.00 BARABOO: NOON-6 PM 0.00 (BROW3) 6-HOUR PREDICTED PRECIPITATION AMOUNTS (IN.) BRODHEAD: 6 PM-MIDN 0.00 BRODHEAD: MIDN-6 AM 0.00 BRODHEAD: 6 AM-NOON 0.00 BRODHEAD: NOON-6 PM 0.00 (MTNW3) 6-HOUR PREDICTED PRECIPITATION AMOUNTS (IN.) MARTINTOWN: 6 PM-MIDN 0.00 MARTINTOWN: MIDN-6 AM 0.00 MARTINTOWN: 6 AM-NOON 0.00 MARTINTOWN: NOON-6 PM 0.00 (NMSW3) 6-HOUR PREDICTED PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 6 PM-MIDN 0.00 NEW MUNSTER: MIDN-6 AM 0.00 NEW MUNSTER: 6 AM-NOON 0.00 NEW MUNSTER: NOON-6 PM 0.00
4 follow-up statements
358 WGUS43 KMKX 140305 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 905 PM CST SAT MAR 13 2010 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY WIC111-141505- /O.CON.KMKX.FL.W.0009.100314T1136Z-100317T0725Z/ /BABW3.1.ER.100314T1136Z.100316T0000Z.100317T0125Z.NO/ 905 PM CST SAT MAR 13 2010 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A THE FLOOD WARNING FOR THE BARABOO RIVER NEAR BARABOO.* AT 8:00 PM SATURDAY THE STAGE WAS 15.7 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 16.2 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 16.0 FEET...THE EFFECTS OF FLOODING ARE CONFINED MAINLY TO AGRICULTURAL LAND. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME BARABOO 16.0 14.0 15.74 08 PM 03/13 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BARABOO 15.74 08 PM 03/13 M 16.35 07 PM 03/15 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (BABW3) 6-HOUR PREDICTED PRECIPITATION AMOUNTS (IN.) BARABOO: 6 PM-MIDN 0.00 BARABOO: MIDN-6 AM 0.00 BARABOO: 6 AM-NOON 0.00 BARABOO: NOON-6 PM 0.00 $$ SEARS
671 WGUS83 KMKX 140949 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 449 AM CDT SUN MAR 14 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...ILLINOIS... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY SUGAR RIVER AT BRODHEAD AFFECTING ROCK AND GREEN COUNTIES WIC111-142149- /O.EXT.KMKX.FL.W.0009.100315T0158Z-100317T0725Z/ /BABW3.1.ER.100315T0158Z.100316T0000Z.100317T0125Z.NO/ 449 AM CDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE BARABOO RIVER NEAR BARABOO. * AT 3:00 AM SUNDAY THE STAGE WAS 15.8 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 16.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 16.0 FEET...THE EFFECTS OF FLOODING ARE CONFINED MAINLY TO AGRICULTURAL LAND. $$ WIC059-ILC097-142148- /O.CON.KMKX.FL.W.0006.000000T0000Z-000000T0000Z/ /NMSW3.1.ER.100311T1030Z.100315T1800Z.000000T0000Z.NO/ 449 AM CDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * AT 3:00 AM SUNDAY THE STAGE WAS 11.9 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY TOMORROW EARLY AFTERNOON THEN BEGIN FALLING. * IMPACT...AT 12.2 FEET...WATER IS INTO THE LOWER LEVELS OF SOME HOMES IN THE TOWN OF SALEM AND THE VILLAGE OF SILVER LAKE. $$ WIC045-142148- /O.CON.KMKX.FL.W.0008.000000T0000Z-100316T0900Z/ /MTNW3.1.ER.100314T0615Z.100315T0600Z.100316T0300Z.NO/ 449 AM CDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE PECATONICA RIVER AT MARTINTOWN. * AT 3:00 AM SUNDAY THE STAGE WAS 13.6 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.7 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING. * IMPACT...AT 13.5 FEET...FLOODWATERS AFFECT MARTINTOWN ROAD AND WEST RIVER ROAD IN THE MARTINTOWN AREA. UPSTREAM IN THE BROWNTOWN AREA...FLOODWATERS AFFECT HIGHWAY MM AND WEST INDIES ROAD. $$ WIC045-105-142148- /O.CON.KMKX.FL.W.0007.000000T0000Z-100316T1826Z/ /BROW3.1.ER.100312T0615Z.100313T2145Z.100316T1226Z.NO/ 449 AM CDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * AT 3:00 AM SUNDAY THE STAGE WAS 5.6 FEET. * FLOOD STAGE IS 5.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK...INCLUDING THE BOAT RAMP. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME BARABOO 16.0 14.0 15.77 03 AM 03/14 NEW MUNSTER 10.0 9.0 11.87 03 AM 03/14 MARTINTOWN 13.5 9.5 13.55 03 AM 03/14 BRODHEAD 5.0 4.5 5.56 03 AM 03/14 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BARABOO 15.77 03 AM 03/14 M 16.35 07 PM 03/15 MARTINTOWN 13.55 03 AM 03/14 M 13.86 01 AM 03/15 BRODHEAD 5.68 04 PM 03/13 M 5.51 07 AM 03/14 NEW MUNSTER 11.87 03 AM 03/14 0.43 12.20 01 PM 03/15 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (BABW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BARABOO: 7 PM-1 AM 0.00 BARABOO: 1 AM-7 AM 0.00 BARABOO: 7 AM-1 PM 0.00 BARABOO: 1 PM-7 PM 0.00 (BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BRODHEAD: 7 PM-1 AM 0.00 BRODHEAD: 1 AM-7 AM 0.00 BRODHEAD: 7 AM-1 PM 0.00 BRODHEAD: 1 PM-7 PM 0.00 (MTNW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MARTINTOWN: 7 PM-1 AM 0.00 MARTINTOWN: 1 AM-7 AM 0.00 MARTINTOWN: 7 AM-1 PM 0.00 MARTINTOWN: 1 PM-7 PM 0.00 (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00 NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00
086 WGUS83 KMKX 141547 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1047 AM CDT SUN MAR 14 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY SUGAR RIVER AT BRODHEAD AFFECTING ROCK AND GREEN COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...ILLINOIS... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES WIC111-150347- /O.EXT.KMKX.FL.W.0009.100315T1903Z-100316T1011Z/ /BABW3.1.ER.100315T1903Z.100316T0000Z.100316T0411Z.NO/ 1047 AM CDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE BARABOO RIVER NEAR BARABOO. * AT 9:00 AM SUNDAY THE STAGE WAS 15.7 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE TO FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 16.0 FEET...THE EFFECTS OF FLOODING ARE CONFINED MAINLY TO AGRICULTURAL LAND. $$ WIC059-ILC097-150347- /O.CON.KMKX.FL.W.0006.000000T0000Z-000000T0000Z/ /NMSW3.1.ER.100311T1030Z.100316T1200Z.000000T0000Z.NO/ 1047 AM CDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * AT 9:00 AM SUNDAY THE STAGE WAS 11.9 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY TUESDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 12.2 FEET...WATER IS INTO THE LOWER LEVELS OF SOME HOMES IN THE TOWN OF SALEM AND THE VILLAGE OF SILVER LAKE. $$ WIC045-150346- /O.EXT.KMKX.FL.W.0008.000000T0000Z-100316T1200Z/ /MTNW3.1.ER.100314T0615Z.100315T0600Z.100316T0600Z.NO/ 1047 AM CDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE PECATONICA RIVER AT MARTINTOWN. * AT 9:00 AM SUNDAY THE STAGE WAS 13.7 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * IMPACT...AT 13.5 FEET...FLOODWATERS AFFECT MARTINTOWN ROAD AND WEST RIVER ROAD IN THE MARTINTOWN AREA. UPSTREAM IN THE BROWNTOWN AREA...FLOODWATERS AFFECT HIGHWAY MM AND WEST INDIES ROAD. $$ WIC045-105-150346- /O.EXT.KMKX.FL.W.0007.000000T0000Z-100315T1253Z/ /BROW3.1.ER.100312T0615Z.100313T2145Z.100315T0653Z.NO/ 1047 AM CDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * AT 9:00 AM SUNDAY THE STAGE WAS 5.4 FEET. * FLOOD STAGE IS 5.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * IMPACT...AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK...INCLUDING THE BOAT RAMP. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU BARABOO 16.0 14.0 15.73 09 AM 03/14 15.9 16.0 15.6 14.7 NEW MUNSTER 10.0 9.0 11.93 09 AM 03/14 12.1 12.2 12.1 12.0 MARTINTOWN 13.5 9.5 13.69 09 AM 03/14 14.0 13.2 12.1 10.8 BRODHEAD 5.0 4.5 5.43 09 AM 03/14 4.9 4.2 3.6 3.1 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BARABOO 15.77 06 AM 03/14 M 16.02 07 PM 03/15 MARTINTOWN 13.72 09 AM 03/14 M 14.00 01 AM 03/15 BRODHEAD 5.68 04 PM 03/13 M 5.34 01 PM 03/14 NEW MUNSTER 11.93 09 AM 03/14 0.38 12.19 07 AM 03/16 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (BABW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BARABOO: 7 AM-1 PM 0.00 BARABOO: 1 PM-7 PM 0.00 BARABOO: 7 PM-1 AM 0.00 BARABOO: 1 AM-7 AM 0.00 (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00 (MTNW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MARTINTOWN: 7 AM-1 PM 0.00 MARTINTOWN: 1 PM-7 PM 0.00 MARTINTOWN: 7 PM-1 AM 0.00 MARTINTOWN: 1 AM-7 AM 0.00 (BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BRODHEAD: 7 AM-1 PM 0.00 BRODHEAD: 1 PM-7 PM 0.00 BRODHEAD: 7 PM-1 AM 0.00 BRODHEAD: 1 AM-7 AM 0.00
296 WGUS83 KMKX 142038 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 PM CDT SUN MAR 14 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...ILLINOIS... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY SUGAR RIVER AT BRODHEAD AFFECTING ROCK AND GREEN COUNTIES WIC111-142108- /O.CAN.KMKX.FL.W.0009.000000T0000Z-100316T1011Z/ /BABW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 338 PM CDT SUN MAR 14 2010 THE FLOOD WARNING IS CANCELLED FOR THE BARABOO RIVER NEAR BARABOO. * AT 2:00 PM SUNDAY THE STAGE WAS 15.7 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.8 FEET. THE RIVER WILL FALL TO 15.5 FEET BY 6:00 PM. * IMPACT...AT 16.0 FEET...THE EFFECTS OF FLOODING ARE CONFINED MAINLY TO AGRICULTURAL LAND. $$ WIC059-ILC097-150837- /O.CON.KMKX.FL.W.0006.000000T0000Z-000000T0000Z/ /NMSW3.1.ER.100311T1030Z.100316T1200Z.000000T0000Z.NO/ 338 PM CDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * AT 2:00 PM SUNDAY THE STAGE WAS 11.9 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY TUESDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 12.2 FEET...WATER IS INTO THE LOWER LEVELS OF SOME HOMES IN THE TOWN OF SALEM AND THE VILLAGE OF SILVER LAKE. $$ WIC045-150837- /O.CON.KMKX.FL.W.0008.000000T0000Z-100316T1200Z/ /MTNW3.1.ER.100314T0615Z.100315T0600Z.100316T0600Z.NO/ 338 PM CDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE PECATONICA RIVER AT MARTINTOWN. * AT 2:00 PM SUNDAY THE STAGE WAS 13.9 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * IMPACT...AT 13.5 FEET...FLOODWATERS AFFECT MARTINTOWN ROAD AND WEST RIVER ROAD IN THE MARTINTOWN AREA. UPSTREAM IN THE BROWNTOWN AREA...FLOODWATERS AFFECT HIGHWAY MM AND WEST INDIES ROAD. $$ WIC045-105-150837- /O.CON.KMKX.FL.W.0007.000000T0000Z-100315T1253Z/ /BROW3.1.ER.100312T0615Z.100313T2145Z.100315T0653Z.NO/ 338 PM CDT SUN MAR 14 2010 THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * AT 2:00 PM SUNDAY THE STAGE WAS 5.3 FEET. * FLOOD STAGE IS 5.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * IMPACT...AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK...INCLUDING THE BOAT RAMP. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU BARABOO 16.0 14.0 15.66 02 PM 03/14 15.5 15.1 15.1 14.9 NEW MUNSTER 10.0 9.0 11.95 02 PM 03/14 12.1 12.2 12.1 12.0 MARTINTOWN 13.5 9.5 13.85 02 PM 03/14 14.0 13.2 12.1 10.8 BRODHEAD 5.0 4.5 5.27 02 PM 03/14 4.9 4.2 3.6 3.1 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BARABOO 15.77 06 AM 03/14 M 15.60 07 PM 03/14 MARTINTOWN 13.85 02 PM 03/14 M 14.00 01 AM 03/15 BRODHEAD 5.68 04 PM 03/13 M 5.19 07 PM 03/14 NEW MUNSTER 11.96 02 PM 03/14 0.32 12.19 07 AM 03/16 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (BABW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BARABOO: 7 AM-1 PM 0.00 BARABOO: 1 PM-7 PM 0.00 BARABOO: 7 PM-1 AM 0.00 BARABOO: 1 AM-7 AM 0.00 (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00 (MTNW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MARTINTOWN: 7 AM-1 PM 0.00 MARTINTOWN: 1 PM-7 PM 0.00 MARTINTOWN: 7 PM-1 AM 0.00 MARTINTOWN: 1 AM-7 AM 0.00 (BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BRODHEAD: 7 AM-1 PM 0.00 BRODHEAD: 1 PM-7 PM 0.00 BRODHEAD: 7 PM-1 AM 0.00 BRODHEAD: 1 AM-7 AM 0.00
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Mar 13, 3:20 PM CST, 5 hours 36 minutes earlier.
Area forecast discussion, Mar 13, 3:20 PM CST, 5 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CST SAT MAR 13 2010 .SHORT TERM...MDT FCST CONFIDENCE IN THE SHORT TERM. LARGE UPPER LOW CENTERED OVER TN AND A WEST TO EAST SFC TROUGH FROM IL EWD ACROSS THE OHIO RIVER VALLEY...WILL CONTINUE TO MOVE EAST AND WEAKEN...WITH THE WRN PERIPHERY OF THE UPPER LOW NOT MOVING EAST OF WI UNTIL MON. CURRENT RAINFALL OVER ERN LOWER MI SHOULD CONTINUE TO WEAKEN BUT CANNOT RULE OUT SOME LGT RAIN SHOWERS MAKING IT TO SRN WI AS WEAK VORTICITY MAXIMUMS EMBEDDED IN THE ELY FLOW ALOFT AID WWD EXTENT OF PCPN. DRIER AIR ON NELY FLOW WILL GRADUALLY WORK INTO THE REGION ON SUNDAY WITH FEW-SCT CLOUD COVER EXPECTED FOR SUN NT THROUGH MON NT. NELY FLOW TO KEEP HIGH TEMPS COOL NEAR THE LAKE ESPECIALLY SUN BUT NOT AS MUCH FOR MON GIVEN LIGHTER WINDS. HIGH TEMPS WELL INTO THE 50S ON MON GIVEN MO SUNNY/PTLY CLOUDY SKIES AND WARM 925 MB TEMPS OF 6-8C. .LONG TERM...MDT FCST CONFIDENCE IN THE EXTENDED. CONTINUED TO FOLLOW HPC AND THE ECMWF FOR THIS PERIOD. NAM AND ECMWF KEEP A WEAK SHORTWAVE TROUGH ALONG THE MS RIVER FOR TUE AND WED AS IT MOVES SWD. SHOULD SEE SOME CLOUDS FROM THIS FEATURE ESPECIALLY IN THE WRN CWA DURING THIS TIME BUT STILL KEEPING FCST DRY. OTHERWISE HIGH PRESSURE OVER THE NRN PLAINS EARLY IN THE WEEK WILL MOVE SOUTH OF WI BY MID WEEK WITH SWLY WINDS FOR THU AND FRI. A MILD AIRMASS REMAINS IN PLACE AT LEAST THROUGH FRI AND GIVEN MORE SUNSHINE EXPECTED...WILL SEE HIGH TEMPS WELL INTO THE 50S AWAY FROM LAKE MI WITH POSSIBLY NO LAKE BREEZE ON THU GIVEN SWLY SYNOPTIC WINDS. 60 DEGREE TEMPS ARE IN REACH FOR THU AND FRI. BY FRI...A MEAN UPPER TROUGH DIGS INTO THE WRN USA AND WILL CONTINUE EWD AND AMPLIFY FRI NT AND SAT. CYCLOGENESIS ALONG A N-S SFC TROUGH/COLD FRONT IS EXPECTED OVER OR NEAR WI DURING THIS TIME. INTRODUCED 40 POPS FOR FRI NT AND SAT. FROPA EXPECTED FRI NT WITH PCPN TYPE ALL RAIN BUT SCT RAIN AND SNOW SHOWERS EXPECTED FOR SAT AFTERNOON AS COLD UPPER TROUGH MOVES OVERHEAD. && .AVIATION...OVERALL TREND OVER THE NEXT 24 HOURS WILL BE IFR TO MVFR CIGS...EVENTUALLY IMPROVING TO ALL MVFR TONIGHT INTO SUNDAY. MAIN PROBLEM WITH THIS THOUGH IS SLOT OF DRIER AIR...ALLOWING A BREAK IN THE STRATUS DECK FROM ABOUT MILWAUKEE NORTHWARD. LOCAL MESO MODELS AND RUC SHOWING THIS FAIRLY WELL...INDICATING IT WILL PUSH THROUGH SRN WI LATE AFTERNOON INTO THE EVENING. MODELS THEN SHOWING SLUG OF LLRH TO PUSH BACK THROUGH...INDICATING A RETURN TO STRATUS ACROSS THE FORECAST AREA FOR LATER TONIGHT AND INTO SUNDAY. COULD SEE BREAKS IN THE CLOUD DECK SUNDAY AFTERNOON...WITH A POSSIBLE RETURN TO VFR CIGS...THOUGH THE BULK OF THE CLEARING LOOKS TO HOLD OFF UNTIL SUNDAY EVENING INTO SUNDAY NIGHT. && .MARINE...SMALL CRAFT CONDITIONS WILL CONTINUE TONIGHT AND THROUGH MUCH OF THE DAY SUNDAY. WINDS WILL BEGIN TO EASE LATE SUNDAY MORNING AND INTO THE AFTERNOON...WITH WAVES SLOWLY SUBSIDING THROUGH THE AFTERNOON. WILL NOT MAKE ANY CHANGES TO SMALL CRAFT ADVISORY RUNNING INTO SUNDAY AFTERNOON. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 4 PM CDT SUNDAY FOR LMZ643>646. && SHORT/LONG TERM...20 AVIATION/MARINE...07
Hazardous weather outlook, Mar 13, 3:44 PM CST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 PM CST SAT MAR 13 2010 WIZ046-047-051-052-056>060-062>072-142145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 344 PM CST SAT MAR 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE FOX RIVER AT NEW MUNSTER AND THE SUGAR RIVER AT BRODHEAD ARE ABOVE FLOOD STAGE AND ARE EXPECTED TO CONTINUE TO RISE. THE PECATONICA RIVER AT MARTINTOWN IS EXPECTED TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT. RECENT RAINFALL AND SNOW MELT WILL CAUSE AREA RIVERS AND STREAMS TO REMAIN ABOVE...OR RISE ABOVE BANKFULL. REFER TO HYDROLOGIC STATEMENTS AND WARNINGS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RECENT RAIN AND SNOW MELT WILL CAUSE RIVER AND STREAMS TO CONTINUE TO RISE ABOVE BANKFULL AND APPROACH FLOOD STAGE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-142145- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 344 PM CST SAT MAR 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A TIGHT PRESSURE GRADIENT IN RESPONSE TO LOW PRESSURE TO THE SOUTHEAST WILL RESULT IN CONTINUED GUSTY WINDS AND HIGH WAVES AT SMALL CRAFT ADVISORY LEVELS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR GUSTY NORTH TO NORTHEAST WINDS AND HIGH WAVES INTO LATE SUNDAY AFTERNOON. DDV WWW.WEATHER.GOV/MKX
Nearby
River Flood Warnings in Wisconsin, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.